Fixed Point Theorems for a Class of α -Admissible Contractions and Applications to Boundary Value Problem
Hamed H. Alsulami,
Selma Gülyaz,
Erdal Karapınar and
İncı M. Erhan
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
A class of α -admissible contractions defined via altering distance functions is introduced. The existence and uniqueness conditions for fixed points of such maps on complete metric spaces are investigated and related fixed point theorems are presented. The results are reconsidered in the context of partially ordered metric spaces and applied to boundary value problems for differential equations with periodic boundary conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/187031.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/187031.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:187031
DOI: 10.1155/2014/187031
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().